# SDR REXA2017022600293

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 26,225 hours, 24,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BLUE SOCKET ON CNT EXIT LIGHT DAMAGED. RESECURED AFT BLUE SOCKET ON CNT EXIT LIGHT IAW AMM 33-51-14.
